MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 75445535
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image review: the image is a lateral view of the lumbar spine and shows pedicle screws in l5 and s1.One of the s1 screws is broken at the level of the pedicle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for pre-op diagnosis of lumbar region spondylolisthesis.It was reported that, the screw was broken and the broken implant was inside the patient.As a result, patient had pain in the lower back.Procedure or technique performed was fixation and the reported screw implanted at s1 level was broken.Initial surgery was performed on (b)(6) 2024.Meanwhile during follow-up x-ray, that is on (b)(6) the screw was found broken.No information available on the plan of revision surgery to retrieve the broken screw from patient.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from manufacturer representative stating the pre-op diagnosis of patient was chronic pain in right knee for 6-7 months.History of trauma following which child started having pain along the right thigh & knee region which is mild to moderate associated with tingling and numbness intermittently.Pain increases on walking & standing.Mild back pain i intermittent.No history of walking difficulty.Patient took multiple physiotherapy session with partial improvement.On (b)(6) 2023, x-ray lumbar spine was performed and found anterolisthesis of l5 over s1.Magnetic resonance imaging of lumbo-sacral spine with whole spine screening performed on (b)(6) 2023.Grade ii anterolisthesis of l5 over s1 bilateral spondylolysis.Post bro ad based disc bulge at l4-l5 level indicating anterior thecal sac and abutting bilateral existing nerve roots.Post broad based pseudo disc bulge at l5-syndicating anterior thecal sac, narrowing bilateral neural foramina & abutting bilateral existing nerve roots.
 
Additional Manufacturer Narrative
Additional information: b6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19079484
Report Number1030489-2024-00255
Device Sequence Number12229981
Product Code KWP
UDI-Device Identifier00885074134000
UDI-Public(01)00885074134000(11)230427(10)H5854687
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75445535
Device Catalogue Number75445535
Device Lot NumberH5854687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer03/13/2025
12/15/2025
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/07/2025
01/08/2026
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexFemale